# SDR AALA202504119569

- Difficulty date: April 10, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N343PN
- Make and model: Boeing 737823
- Aircraft serial: 31270
- Aircraft time: 21,713 hours, 9,489 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 141A481053
- Part serial: 922345
- Condition: Shorted
- Location: Zone 200
- Part time: 12,017 hours, 4,916 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ELECTRICAL BURNING SMOKE EMANATED FROM L2 WINDOW CONNECTION. FOUND TERMINAL LOOSE CAUSE SHORTING REMOVED AND REPLACED LEFT HAND SLIDING CAPTIAN WINDOW. PER AMM 56-12-11. LEAK AND OPERTIONAL CHECKS GOOD.
